# SDR DALA2025013100755

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0785536) CORROSION ON SEAT TRACK RH OUTBD (RBL 45.5) BTW STA 517 TO STA 521 AT PASSENGER CABIN. SEAT TRACK RH OUTBD (RBL 45.5) BTW STA 517 TO STA 521 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
